Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 358, Number 11
HTML articles powered by AMS MathViewer

Inseparable extensions of algebras over the Steenrod algebra with applications to modular invariant theory of finite groups
Mara D. Neusel PDF
Trans. Amer. Math. Soc. 358 (2006), 4689-4720
Groupoid cohomology and extensions
Jean-Louis Tu PDF
Trans. Amer. Math. Soc. 358 (2006), 4721-4747
A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory
G. C. Bell and A. N. Dranishnikov PDF
Trans. Amer. Math. Soc. 358 (2006), 4749-4764
On neoclassical Schottky groups
Rubén Hidalgo and Bernard Maskit PDF
Trans. Amer. Math. Soc. 358 (2006), 4765-4792
On the characterization of the kernel of the geodesic X-ray transform
Eduardo Chappa PDF
Trans. Amer. Math. Soc. 358 (2006), 4793-4807
On $C^\infty$ and Gevrey regularity of sublaplacians
A. Alexandrou Himonas and Gerson Petronilho PDF
Trans. Amer. Math. Soc. 358 (2006), 4809-4820
Stationary isothermic surfaces and uniformly dense domains
R. Magnanini, J. Prajapat and S. Sakaguchi PDF
Trans. Amer. Math. Soc. 358 (2006), 4821-4841
$W^\{2,p\}$–estimates for the linearized Monge–Ampère equation
Cristian E. Gutiérrez and Federico Tournier PDF
Trans. Amer. Math. Soc. 358 (2006), 4843-4872
Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators
Andrea Pascucci and Sergio Polidoro PDF
Trans. Amer. Math. Soc. 358 (2006), 4873-4893
The intersection of a matroid and a simplicial complex
Ron Aharoni and Eli Berger PDF
Trans. Amer. Math. Soc. 358 (2006), 4895-4917
Semifree symplectic circle actions on $4$-orbifolds
L. Godinho PDF
Trans. Amer. Math. Soc. 358 (2006), 4919-4933
The invariant factors of the incidence matrices of points and subspaces in $\operatorname {PG}(n,q)$ and $\operatorname {AG}(n,q)$
David B. Chandler, Peter Sin and Qing Xiang PDF
Trans. Amer. Math. Soc. 358 (2006), 4935-4957
Open loci of graded modules
Christel Rotthaus and Liana M. Şega PDF
Trans. Amer. Math. Soc. 358 (2006), 4959-4980
Partitioning $\alpha$–large sets: Some lower bounds
Teresa Bigorajska and Henryk Kotlarski PDF
Trans. Amer. Math. Soc. 358 (2006), 4981-5001
On almost one-to-one maps
Alexander Blokh, Lex Oversteegen and E. D. Tymchatyn PDF
Trans. Amer. Math. Soc. 358 (2006), 5003-5014
Multiplier ideals of hyperplane arrangements
Mircea Mustaţǎ PDF
Trans. Amer. Math. Soc. 358 (2006), 5015-5023
Intrinsic ultracontractivity of the Feynman-Kac semigroup for relativistic stable processes
Tadeusz Kulczycki and Bartłomiej Siudeja PDF
Trans. Amer. Math. Soc. 358 (2006), 5025-5057
Ratio limit theorem for parabolic horn-shaped domains
Pierre Collet, Servet Martinez and Jaime San Martin PDF
Trans. Amer. Math. Soc. 358 (2006), 5059-5082
Frequently hypercyclic operators
Frédéric Bayart and Sophie Grivaux PDF
Trans. Amer. Math. Soc. 358 (2006), 5083-5117
Partial hyperbolicity or dense elliptic periodic points for $C^1$-generic symplectic diffeomorphisms
Radu Saghin and Zhihong Xia PDF
Trans. Amer. Math. Soc. 358 (2006), 5119-5138
Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal
Raúl E. Curto and Jasang Yoon PDF
Trans. Amer. Math. Soc. 358 (2006), 5139-5159
Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line
Miklós Horváth PDF
Trans. Amer. Math. Soc. 358 (2006), 5161-5177